I've been on Budeprion XL 300mg (generic Wellbutrin) for 2-3 yrs & have slowly weaned myself off the last 1-2mo. I feel great but concerned about my monthy cycle which used to be every 4 weeks to the day. My period came two days earlier than scheduled each of the last three months and this month I am almost a week late with 2 negative pregnancy tests. I've read other posts where women have missed or late periods when starting to take Wellbutrin and some have had miscarriages (my miscarriage was 6 mo. ago). Anyone miss a period when stopping wellbutrin?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.